# SDR A6WA200940656

- Difficulty date: September 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 21,796 hours, 19,774 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING IS CRACKED.  CARGO DOOR HANDLE HOUSING REPLACED IAW SRM 51-42-21 AND DWG 601R35027 REV AY.  (K)
